How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55454
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Please can you help? I regularly take Doxycyclin skin

Resolved Question:

Please can you help? I regularly take Doxycyclin for my skin but didn't do so for a few months. I started to feel really nauseaus about 2 months ago, so I thought I had a tummy bug and started taking them for about 5 days. When I stopped, I threw up badly the next day. I thought I might have had food poisoning, or bruising to the stomach, so wasn't too concerned that I still felt unwell. However, it continued so again I took the antiobiotics for about a week, stopped and it came back. Then I was ok for a little while then I started feeling ill again, so started taking the antiobiotics again. I was fine but they ran out just before Christmas. Basically, since then I feel really sick, even when doing nothing, but also when driving, using the phone or computer. It's a mix of dizziness and nausea, but mainly I just really sick feeling. I have only ever had a tummy sickness 3 times, one when I was an infant and 2 times with rotavirus (I'm 34 now, so it's not something that happens a lot). I'm getting concerned now because it has been going on for ages. Sometimes it is accompanied by a burning hunger pain just above my stomach, and I have a full / bloated feeling in the same area (I think it's my intenstines) but mostly it's the nausea, meaning I need to lie down. Please do you know what it might be or how I can get it to stop? I'm working full time and am really drained. My work hours don't leave time for me to get to a doctor.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
any other medical issues?
Customer: replied 1 year ago.
Hi, thanks for the reply. I really appreciate it. Not really. I have bad skin and pcos, so was on metformin in the past. I haven't taken it for about half a year. I forgot to say I had an itchy rash on my chest at some point during this, but it's gone now. I take vitamin D jabs, and I was very low in iron at some points. I haven't had a recent blood test, but last doctors visit they said my iron was ok. I think my ferritin was super low, around 3. Thanks for the reply
Expert:  Dr. Phil, MD replied 1 year ago.
It sounds like an inner ear issue Is this possible?
Customer: replied 1 year ago.
Hey thanks for the reply. It could be possible, but the feeling is definitely in my tummy first. It kind of feels like rotavirus but without the throwing up. Also I get a bit of a bitter taste every now and again in the back of my throat, I think associated with the tummy burning. It feels really acidic. The bloating is really unusual too. Thanks for replying. I wouldn't rule out the inner ear issue anyway
Expert:  Dr. Phil, MD replied 1 year ago.
It could be gastritis or GERDOr a stomach bugI agree.I would try zantac or prilosec and see if that helps
Customer: replied 1 year ago.
Ps, would the doxycycline make that better? When I take it for a period the nausea stops.
Customer: replied 1 year ago.
Thanks for the reply. I didn't see it until after I sent the last message. I will look these up and give them a try! Thanks a lot : )
Expert:  Dr. Phil, MD replied 1 year ago.
you're welcome :)please don't forget a positive rating. I appreciate it
Dr. Phil, MD and 5 other Medical Specialists are ready to help you

Related Medical Questions